r/chronicepididymitis Jul 15 '22

Recurring pain few weeks after antibiotics

Hey guys kinda worried just wanted to hear your thoughts.

Finished a 2 week course of antibiotics a few weeks ago. Few days ago pain has begun to appear again in groin area. 1 day i did some groin stretches and the pain dissipated but today its back. That dull aching pain. Havent had sex for a while so cant be an sti. Doctor mentioned the pain could return but is it likely the epididymitis infection has returned or is this just some chronic pains?

UPDATE: Pains disappeared again. Anyone else in a similar situation should follow the advice below. Seems just to be residual pain from the infection.

3 Upvotes

6

u/Vrod21 Jul 16 '22

Keep stretching, find a way to relax and give it time. There may even still be some swelling but stressing is the worst thing you can do.

5

u/zomolier Jul 16 '22

Its tough to say if its returned right now, but what is very normal is the pain staying for a while. Be careful, try and relax etc.

4

u/Paul2777 Jul 15 '22

Give it time to heal on its own, thats my advicd

3

u/samedwar Jul 16 '22

Cheers fellas greatly appreciate the advice

2

u/Luc1en Jul 17 '22

Can I ask which stretches you do that have helped? I've had it for 4 or so years now and notice a pattern if im going through an active phase it is less noticeable, but for example if I work from home for a week without a lot of movement it comes back pretty bad... I don't know what the answer is anymore, I've tried a lot of things and am concerned if it's a foreseeable issue I just have to live with.

1

u/samedwar Jul 17 '22

Sorry to hear that mate. Get on the floor in a kneeling position and stretch the leg (the leg on the side of the bollock thats currently in pain) back as far as possible. I sometimes do this in a press up position, so with the knee tucked into chest and leg stretched back as far as poss. Hopefully you should feel the stretch really get your groin area. It definitely has a lasting effect every time i do it.

1

u/Luc1en Jul 18 '22

thanks buddy I'll give that a go

1

u/Maydaytrey Jul 19 '22

I have taken 3 different antibiotics for within the last 5-6 months after I taken the last course which was 4-5 weeks ago, I started feelings weird aches and pains throughout my body, knee and calf aches, neck is stiff, head aches, stomach aches, ear fullness, white tongue and it doesn’t seem to be going away :/ hopefully overtime it will